Journal Article

About preferential ingestion of organic matter by bivalves

J.-M. Defossez and J. Daguzan

in Journal of Molluscan Studies

Published on behalf of The Malacological Society of London

Volume 62, issue 3, pages 394-397
Published in print August 1996 | ISSN: 0260-1230
e-ISSN: 1464-3766 | DOI: https://dx.doi.org/10.1093/mollus/62.3.394
About preferential ingestion of organic matter by bivalves

More Like This

Show all results sharing these subjects:

  • Aquatic Biology
  • Evolutionary Biology
  • Zoology and Animal Sciences

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Aquatic Biology ; Evolutionary Biology ; Zoology and Animal Sciences

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.